JournalspmVol. 66, No. 4pp. 427–512

The geometry of 2-calibrated manifolds

  • David Martínez Torres

    Instituto Superior Técnico, Lisboa, Portugal
The geometry of 2-calibrated manifolds cover
Download PDF

Abstract

We define 2-calibrated structures, which are analogs of symplectic structures in odd dimensions. We show the existence of differential topological constructions compatible with the structure by developing an appropriate approximately holomorphic geometry for 2-calibrated structures.

Cite this article

David Martínez Torres, The geometry of 2-calibrated manifolds. Port. Math. 66 (2009), no. 4, pp. 427–512

DOI 10.4171/PM/1852